American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Boaz Tsaban and Lyubomyr Zdomskyy. Additivity of the Gerlits--Nagy property and concentrated sets. Proc. Amer. Math. Soc. 142 (2014) 2881-2890.
Abstract, references, and article information   
View Article: PDF

[2] Joan Bagaria and Menachem Magidor. Group radicals and strongly compact cardinals. Trans. Amer. Math. Soc. 366 (2014) 1857-1877.
Abstract, references, and article information   
View Article: PDF

[3] Daniel Herden. Upper cardinal bounds for absolute structures. Contemporary Mathematics 576 (2012) 137-150.
Book volume table of contents   
View Article: PDF

[4] Silvana Bazzoni and Jan Šťovíček. Flat Mittag-Leffler modules over countable rings. Proc. Amer. Math. Soc. 140 (2012) 1527-1533. MR 2869137.
Abstract, references, and article information   
View Article: PDF

[5] Eran Shmaya. The determinacy of infinite games with eventual perfect monitoring. Proc. Amer. Math. Soc. 139 (2011) 3665-3678. MR 2813396.
Abstract, references, and article information   
View Article: PDF

[6] Su Gao, Steve Jackson and Bünyamin Sarı. On the complexity of the uniform homeomorphism relation between separable Banach spaces. Trans. Amer. Math. Soc. 363 (2011) 3071-3099. MR 2775799.
Abstract, references, and article information   
View Article: PDF

[7] Todd Eisworth and Peter Nyikos. Antidiamond principles and topological applications. Trans. Amer. Math. Soc. 361 (2009) 5695-5719. MR 2529910.
Abstract, references, and article information   
View Article: PDF

[8] Daniel Herden and Saharon Shelah. An upper cardinal bound on absolute E-rings. Proc. Amer. Math. Soc. 137 (2009) 2843-2847. MR 2506440.
Abstract, references, and article information   
View Article: PDF

[9] Heike Mildenberger and Saharon Shelah. The near coherence of filters principle does not imply the filter dichotomy principle. Trans. Amer. Math. Soc. 361 (2009) 2305-2317. MR 2471919.
Abstract, references, and article information   
View Article: PDF

[10] Su Gao, Steve Jackson, Miklós Laczkovich and R. Daniel Mauldin. On the unique representation of families of sets. Trans. Amer. Math. Soc. 360 (2008) 939-958. MR 2346478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Silvana Bazzoni and Jan Stovícek. All tilting modules are of finite type. Proc. Amer. Math. Soc. 135 (2007) 3771-3781. MR 2341926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mirna Dzamonja. Universality of uniform Eberlein compacta. Proc. Amer. Math. Soc. 134 (2006) 2427-2435. MR 2213717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jan Stovícek. All $n$-cotilting modules are pure-injective. Proc. Amer. Math. Soc. 134 (2006) 1891-1897. MR 2215116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Justin Tatch Moore. A solution to the L space problem. J. Amer. Math. Soc. 19 (2006) 717-736. MR 2220104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Todd Eisworth and Peter Nyikos. First countable, countably compact spaces and the continuum hypothesis. Trans. Amer. Math. Soc. 357 (2005) 4269-4299. MR 2156711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Martin Goldstern and Saharon Shelah. Clones from creatures. Trans. Amer. Math. Soc. 357 (2005) 3525-3551. MR 2146637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Stefan Geschke. More on convexity numbers of closed sets in $\mathbb{R}^n$. Proc. Amer. Math. Soc. 133 (2005) 1307-1315. MR 2111936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Peter Elias. Covering for category and trigonometric thin sets. Proc. Amer. Math. Soc. 131 (2003) 3241-3249. MR 1992865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Stefan Geschke and Menachem Kojman. Convexity numbers of closed sets in $\mathbb R^n$. Proc. Amer. Math. Soc. 130 (2002) 2871-2881. MR 1908910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Joan Bagaria and Jordi López-Abad. Determinacy and weakly Ramsey sets in Banach spaces. Trans. Amer. Math. Soc. 354 (2002) 1327-1349. MR 1873008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Andreas Blass. Specker's theorem for Nöbeling's group. Proc. Amer. Math. Soc. 130 (2002) 1581-1587. MR 1887001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Charly Bitton. The abelianization of almost free groups. Proc. Amer. Math. Soc. 129 (2001) 1799-1803. MR 1814113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Z. T. Balogh, S. W. Davis, W. Just, S. Shelah and P. J. Szeptycki. Strongly almost disjoint sets and weakly uniform bases. Trans. Amer. Math. Soc. 352 (2000) 4971-4987. MR 1707497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Winfried Just, Ol'ga V. Sipacheva and Paul J. Szeptycki. Nonnormal spaces $C_p(X)$ with countable extent. Proc. Amer. Math. Soc. 124 (1996) 1227-1235. MR 1343704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jan Trlifaj. Strong incompactness for some nonperfect rings . Proc. Amer. Math. Soc. 123 (1995) 21-25. MR 1212288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Tim LaBerge and Avner Landver. Reflection and weakly collectionwise Hausdorff spaces . Proc. Amer. Math. Soc. 122 (1994) 291-302. MR 1231038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Franklin D. Tall. Topological applications of generic huge embeddings . Trans. Amer. Math. Soc. 341 (1994) 45-68. MR 1223302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Menachem Magidor and Saharon Shelah. When does almost free imply free? (For groups, transversals, etc.) . J. Amer. Math. Soc. 7 (1994) 769-830. MR 1249391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Daniel K. Ma. The Cantor tree, the $\gamma$-property, and Baire function spaces . Proc. Amer. Math. Soc. 119 (1993) 903-913. MR 1165061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Patrick Keef. An application of set theory to the torsion product of abelian groups . Proc. Amer. Math. Soc. 118 (1993) 735-738. MR 1146863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 39 found      Go to page: 1 2